# SDR SWAA2019031230516

- Difficulty date: March 6, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 46,736 hours, 27,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT BULLNOSE EMERGENCY EXIT AISLE LIGHTS INOP BETWEEN ROW 6 TO ROW 14.  R&R BATTERY PACK PER AMM.
